# SDR UPS97824588

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37544731
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 380 TO 400 STR 31L SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
